I had cataract surgery two days ago, with a followup with the eye doc today. I began using Omnipred the day after surgery, as prescribed. But every time I use it, I experience INTENSE burning (feels like pouring lemon juice on a paper cut). Is this normal? How long will it last? I have to use it 4X/day - I'm now dreading each time I do. The Nevanac & Vigamox burn a little, but not like the Omnipred! (& yes, I am using them at least 5 minutes apart).
Unfortunately, mild stinging, burning, itching, or irritation in the eyes is one the side effects of using Omnipred. Please read more on: https://www.drugs.com/mtm/omnipred.html#ixzz0rwgp9QXw.
You could ask for an alternate medication & seek medical advice, hope this helps?
- Omnipred Information for Consumers
- Omnipred Information for Healthcare Professionals (includes dosage details)
- Side Effects of Omnipred (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 17 Feb 2010 • 2 answers
Posted 3 Jul 2010 • 2 answers
Posted 15 Jul 2010 • 2 answers
Posted 12 Aug 2014 • 1 answer
Posted 7 Mar 2018 • 1 answerFAQ by Drugs.com